# SDR 99ZZZX2243

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N53AG
- Make and model: Bell UH-1H
- Aircraft serial: 7221588
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 204012101141
- Condition: Rough
- Location: Main Rotor
- Part time: 4,344 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROUGH GRIP BEARING.  REMOVED AND REPLACED.
